# SDR F3LA2010043000392

- Difficulty date: April 27, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 30,019 hours, 14,450 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Flap/Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PILOT REPORT REF LOG PAGE 508494 ITEM(S) 1 FCTL FLAP FAULT (FLIGHT CONTROL FLAP FAULT)AND ITEM 2 FCTL SLAT FAULT (FLIGHT CONTROL SLAT FAULT) EMERGENCY DECLARED.  OPS TEST OF THE FLAP AND SLAT SYS OK IAW AMM 27-54-00-710-002.
